Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

What can be low bleeding and delayed period with copper T inserted ?

My wife recently got inserted Copper T and joined me tow months ago, her period was normal last month but this month she felt some lower abdomen pain and now only some drops of bleeding once and no full fledged period bleeding. We met Doctor last week when she was in abdominal pain and she went under HVS test and ultrasound .. Copper T was fine placed ... what could be the possible reasons behind this...
Asked On : Wed, 25 May 2011
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to health care may be due to copper t insertion some devlop irregular periods in starting months but it may become normal after some time or if not then concern your gynec
Answered: Wed, 25 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor